RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de l'URSS. Classe des sciences mathématiques et na, 1933, Issue 4, Pages 499–536 (Mi izv5018)  

This article is cited in 2 scientific papers (total in 2 papers)

Übr einige Funktionen, welche in zwei gegebenen Intervallen am wenigsten von Null abweichen. III Teil

N. Achyeser


Full text: PDF file (4685 kB)

Bibliographic databases:
Language:

Citation: N. Achyeser, “Übr einige Funktionen, welche in zwei gegebenen Intervallen am wenigsten von Null abweichen. III Teil”, Bulletin de l'Académie des Sciences de l'URSS. Classe des sciences mathématiques et na, 1933, no. 4, 499–536

Citation in format AMSBIB
\Bibitem{Ach33}
\by N.~Achyeser
\paper \"Ubr einige Funktionen, welche in zwei gegebenen Intervallen am wenigsten von Null abweichen. III~Teil
\jour Bulletin de l'Acad\'emie des Sciences de l'URSS. Classe des sciences math\'ematiques et na
\yr 1933
\issue 4
\pages 499--536
\mathnet{http://mi.mathnet.ru/izv5018}
\zmath{https://zbmath.org/?q=an:59.0995.02}


Linking options:
  • http://mi.mathnet.ru/eng/izv5018
  • http://mi.mathnet.ru/eng/izv/y1933/i4/p499

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. B. Bogatyrev, “Effective computation of Chebyshev polynomials for several intervals”, Sb. Math., 190:11 (1999), 1571–1605  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. L. Lukashov, “Inequalities for derivatives of rational functions on several intervals”, Izv. Math., 68:3 (2004), 543–565  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • ѣ
    Number of views:
    This page:125
    Full text:64

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020